Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 17, No. 1                                 Cover

pp. 1—100(February 2019)                 Contents


Fuzzy soft upper and lower semi-continuous multifunctions

S. E. Abbas, E. El-sanowsy, A. Atef

Pages  1-15

Download(s) [PDF]    


Ordinary smooth filters

J. Kim, P. K. Lim, J. G. Lee, K. Hur

Pages  17-30

Download(s) [PDF]    


-fuzzy ideals in universal algebras

Berhanu Assaye Alaba, Gezahagne Mulat Addis

Pages  31-39

Download(s) [PDF]    


An adjustable approach to hesitant fuzzy soft multiset based decision making problems

H. M. Balami, I. A. Onyeozili, C. M. Peter

Pages  41-57

Download(s) [PDF]    


Some results on inequalities of intuitionistic fuzzy matrices

S. Sriram, J. Boobalan

Pages  59-64

Download(s) [PDF]    


Positive implicative MBJ-neutrosophic ideals of -algebras

Kul Hur, Jeong Gon Lee, Young Bae Jun

Pages  65-78

Download(s) [PDF]    


On soft compact and soft Lindelöf spaces via soft pre-open sets

T. M., Al-shami, M. E. El-Shafei

Pages  79-100

Download(s) [PDF]